# SDR USAASB03129

- Difficulty date: August 5, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSY - FLT 997 - APPROXIMATELY ONE HOUR INTO FLIGHT, PRESSURIZATION WAS LOST.  CREW SELECTED TO STANDBY.  CABIN ALTITUDE CONTINUED TO CLIMB AT APPROXIMATELY 100 FEET PER MINUTE TO 9000 FEET.  FLIGHT DESCENDED TO FL 250 WHERE CABIN ALTITUDE STABILIZED AT 8000 FEET.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND ABOUT 18 INCH OF THE FORWARD CARGO DOOR SEAL IN THE LOWER AFT CORNER OUT OF THE TRACK.  THE SEAL WAS SECURED.  (M)
